# SDR CALA2016111100880

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 51,026 hours, 21,805 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L FWD EMER EXIT DISPLAYED ON UPPER ECAM SCREEN.  DOOR REINSTALLED LEFT FWD OW EXIT IAW AMM 52-21-11.
